# SDR CA000224034

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 9733219201
- Condition: Jammed
- Location: Instrument Panel
- Component: Central Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CAWS PANEL COULD NOT BE TESTED.  MAINTENANCE FOUND THAT THE WARNING RESET SWITCH WAS JAMMED DUE TO IT BEING INSTALLED TOO TIGHTLY IN THE INSTRUMENT PANEL.
